# SDR UALA2011081704376

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 33,052 hours, 14,619 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL PLATE AT DOOR 2R BETWEEN FRAMES 66 AND 68 AT FLOOR LEVEL.  MAJOR REPAIR.  INSTALLED REPAIR AT FR 68 PER SRM53-41-14 ON NR D3700Y.
